| Model Number |
SN6AT6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported following implantation of an intraocular lens (iol) the lens was exchanged due to blurry vision and refractive error.Additional information was received stating no further information was available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been two another complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).